# SDR SWAA2024061989339

- Difficulty date: May 23, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N8576Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63590
- Aircraft time: 19,355 hours, 10,056 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB L/E ROOT AREA; UPPER SLIDING SEAL CRACKED AT THE LOWER AFT CORNER.  REMOVED AND REPLACED L/H HORIZONTAL STAB UPPER SLIDING SEAL IAW B737-NG AMM 53-31-31-400-802.  OPS CHECKED PER B737-NG AMM 53-31-31-400-802. OPS CHECK GOOD.
